# SDR CALA0400130

- Difficulty date: February 17, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 51,187 hours, 24,743 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE WOULD NOT DEPLOY USING AFT ENTRY DOOR HANDLE.  THE TAIL CONE CABLES WERE RIGGED IAW MM 53-53-00.
